Forskning
Udskriv Udskriv
Switch language
Region Hovedstaden - en del af Københavns Universitetshospital
Udgivet

Oesophageal Obstruction from a Pharmacobezoar Resulting in Death

Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

DOI

  1. Challenges in conducting paediatric trials with off-patent drugs

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  2. Medication errors in residential facilities based on Danish Poison Information Center inquiries

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  3. Male fertility before and after androgen abuse

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

  4. Anvendt klinisk farmakologi

    Publikation: Bog/antologi/afhandling/rapportBogpeer review

  5. Systemisk toksicitet ved lokalanalgetika

    Publikation: Bidrag til tidsskriftTidsskriftartikelForskningpeer review

Vis graf over relationer

Formation of an intestinal pharmacobezoar is a rare condition. It may form after intake of various oral pharmaceutical preparations of drugs, both as a result of an acute overdose and through chronic use of therapeutic doses of a drug. We report a case with a patient presenting with an oesophageal pharmacobezoar and complete obstruction of the oesophagus and severe toxic symptoms and death related to oral ingestion of multiple drugs.

OriginalsprogEngelsk
TidsskriftBasic & clinical pharmacology & toxicology
Vol/bind120
Udgave nummer2
Sider (fra-til)213-216
ISSN1742-7835
DOI
StatusUdgivet - 2017

ID: 49283939